MAUDE Adverse Event Report: POLYGANICS INNOVATIONS BV VIVOSORB; VIVOSORB SHEET

POLYGANICS INNOVATIONS BV VIVOSORB; VIVOSORB SHEET
Model Number FS01-035/20
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for investigation.The device was released according to specification.As the surgeon indicated, the patient group might be of influence in the results: prior to the study, the device was already used in dupuytren patients successfully.However, the cases within the study seem to be more severe with regards to disease symptoms, surgical intervention and/or postoperative training regimen, which might be (one of) the reasons causing the adverse events.In addition, the device was placed very near to the surface of the wound bed, which might lead to higher risk for protrusion due to the limited soft tissue covering the device.The surgeon is currently investigating the cases and results to be able to identify the cause of the adverse events.
 
Event or Problem Description
A post-market investigator-driven trial is currently performed (an academic prospective interventional cohort study with patients suffering dupuytren disease) with minimal invasive surgery and vivosorb in order to improve deformity of the finger.This is within the scope of the vivosorb intended use.At the 2-week follow-up visit, two patients experienced protrusion of (part of) vivosorb.Limited information from one patient only has been obtained, see below: surgery begin (b)(6) 2020.Vivosorb was cut into pieces; placed on multiple locations and fixated with sutures in the palm of the hand, very close under the skin and near the wound bed.At the 2-weeks follow-up after surgery (b)(6) protrusion occurred from a part of the vivosorb; patient picked at the wound and pulled loose pieces of product.The surgeon cleaned the wound bed, removed remnants of vivosorb, and closed the wound.The other pieces of vivosorb are still in place.

Brand Name
VIVOSORB
Common Device Name
VIVOSORB SHEET
Manufacturer (Section D)
POLYGANICS INNOVATIONS BV
rozenburglaan 15a
groningen, groningen 9727D L
NL  9727DL
MDR Report Key10064803
Report Number3004504732-2020-00001
Device Sequence Number16337759
Product Code FTL
UDI-Device Identifier08717703990201
UDI-Public08717703990201
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K042811
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/03/2020
Device Model NumberFS01-035/20
Device Catalogue NumberFS01-035/20
Device Lot NumberFSA2018040412
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2020
Initial Report FDA Received Date05/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;